MathSciNet Relay Station
MathSciNet bibliographic data
MR148085 22.70 (32.32)
Remmert, R.; van de Ven, A. J. H. M. Zur Funktionentheorie homogener komplexer Mannigfaltigkeiten. (German) Topology 2 1963 137–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement